MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE, 300 CM, Ø4.8 MM

KARL STORZ SE & CO. KG FIBER OPTIC LIGHT CABLE, 300 CM, Ø4.8 MM
Model Number 495TIP
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknow if the device will be returned to the manufacturing site for investigation.In the event the device returns and relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id: (b)(4), cross reference complaint id: (b)(4), cross reference complaint id: (b)(4), cross reference complaint id: (b)(4).This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported on january 06, 2025 the collar is falling off the light cable, there is no information that the event caused a harm or serious injury to patient, user or third.Cross reference mdr: 9610617-2025-00072, cross reference mdr: 9610617-2025-00073, cross reference mdr: 9610617-2025-00074, cross reference mdr: 9610617-2025-00075.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer on february 3,2025.This information is reflected in section d9.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the cable was delivered to us without the knurled cap or the large, slotted nut that goes with it.No mechanical damage can be seen around the large, slotted nut's thread.Corrosion can be seen around the internal retaining screws, which may have been caused by residual moisture after the clinical treatment.Furthermore, there is a kink in the hose.It is possible that the kink in the hose was caused by mechanical overload.The outer silicone sheath is not damaged and is intact.It is possible that the outer slotted nut came loose by itself through use or a possible impact, and that this is why the cable could suddenly come loose.This event is filed under internal complaint id (b)(4).

Brand Name
FIBER OPTIC LIGHT CABLE, 300 CM, Ø4.8 MM
Common Device Name
FIBER OPTIC LIGHT CABLE, 300 CM, Ø4.8 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21299954
Report Number9610617-2025-00070
Device Sequence Number18441345
Product Code FCW
UDI-Device Identifier04048551004401
UDI-Public04048551004401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number495TIP
Device Catalogue Number495TIP
Device Lot NumberOM05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
03/25/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/10/2025
04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown